# SDR UALA2011032801452

- Difficulty date: March 28, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 40,864 hours, 10,755 cycles
- Engine: Pwa PW4052
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 C ELEC HYDRO PUMP PRESS LIGHT TAKES A LONG TIME TO COME ON WITH SWITCH OFF.  REPLACED NR 2 CTR ELEC PUMP PRESS SW PER MM.  CHECKS GOOD.
